T Nation

Testosterone Injection Dosage

HCG is still useful because LH receptors are in other parts of the body aside from testicles.

Since, pregnenolone, progesterone, and DHEA production are compromised. Supplementation of these should produce some benefits.

Can you self inject? The dosage he’s giving you is ridiculous.

Doesn’t think E2 will be a problem simply because your not fat? Does he not realize a massive dose increases aromatization?

The problem is most of these doctors are idiots. You need to find someone who will allow you to self inject and then you can split the dosing to more frequent sub q shots.

[quote]Kaynon311 wrote:
KSman,

He lost one testicle and the other one is damaged due to testicular cancer. In his situation, how are progesterone and pregnenolone produced? Would supplementation be needed? Is hCG still necessary?
[/quote]

I am in the exact same boat, literally, and I found benefit from using HCG. At first anyway, after a few months I am beginning to rethink my situation. BUt that is neither here nor there. The main takeaway is that HCG will have real observable impact when used in his situation.

VTBalla34, sorry to hear you are in the same boat as me man. Can you go into further detail about why you are rethinking HCG? What benefits did you notice?

[quote]OrangeWolverine wrote:
VTBalla34, sorry to hear you are in the same boat as me man. Can you go into further detail about why you are rethinking HCG? What benefits did you notice?[/quote]

I noticed a huge increase in sex drive and general euphoria for the first week or so, when I was running it at a bit higher dose, but that was pretty transient.

Lately I’ve been very irritable and depressed, and not really sure what’s going on. Ongoing headaches and the like. I can’t blame it solely on the HCG, but that is really the only change I’ve made other than switching from Aromasin from ADC to a scripted version from the pharmacy. Also a small possibility that my test is bad or has crashed and is not getting the job done. I really don’t know at this point.

I will eventually update my log here about it once I get around to it.

Hope you find what you’re looking for mate.

Thanks man. Hang in there.

400mg every 2 weeks: You cannot dose anastrozole to a falling T level. Need steady levels from injecting twice a week or more.

I’m starting to feel like I did before I started injections (maybe even a little worse). I felt great for the first couple weeks, but feel like I have been on a slow decline since then. Erections almost felt like they were going to pop for that first week. Now they are back to being weak and libido is way down where it was before I started. Luckily I am having bloodwork done in two weeks. I’m interested to see what that tells us.

OrangeWolverine,

Been exactly where you are now - well over 20 years ago. Sorry for the loss.

Way back when I started at first on 4 week or 3 week injections at a doctors office. I did this for the first 5 or more years. It got tiring driving to the doctors, issue with travel. Then I moved to every two weeks and did it myself with 1.5 inch huge needles. You get used to injecting yourself, I know it is difficult to do at first.

I recently (thanks to this site) switched to once a week 100mg T enthate injections and using smaller 5/8 needles. No doctor ever suggested this to me - I had to find out about it here and other sites. I like the smaller needles which take more time to draw, but it is so comfortable to inject.

My targets have been to keep my total T over 500, and ideally over 600. Most doctors are okay with even lower levels - but forget it. I am averaging 670 now and feel very strong. With due respect to KSman, I am not convinced that going to twice a week injections is all that much better than once a week. However, there is clear data that injecting beyond once a week is not good at all. Please forget 3-4 week durations.

I am working on controlling excessive E2 (estrodiol) and currently trying Arimidex. I had tried tamoxifen but not sure it did much for me. I am an over-responder to this Arimdex and my E2 dropped too low. I have settled for the time being on taking 0.25mg once a week at the time of my injection. This trims the slight spike in T conversion to E2 that occurs around day or two of my injection. After this I suspect my E2 is fine, and my T levels do not drop significantly in the one week time frame between injections. I remain open to adjustments in my protocol.

You are facing a life time of supplementation, My suggestion is learn to inject your self weekly. Monitor your T, Free T and E2 levels and watch how you feel.

I hope you are dealing with the emotional aspects of all this. It sucked for me as a young man all those years ago. No lance Armstrong and yellow bracelets and support groups back then for this. So much more available to you - even dating sites for cancer survivors these days.

RoyBatty,

Thanks for the post! It’s always great to hear about people that have gone through the same thing. I am a spiritual man with a great support system, so I haven’t really “struggled” much emotionally. It was only stage 1, and the chemo wasn’t too bad. I am a little stressed about having to supplement for the of my life, but hey at least I am alive.

I almost moved across the country to take a coaching job with no health insurance. I wouldn’t have gone to the doctor if that was the case. I spend my time thinking about how thankful I am that I chose to stay in Nashville with my current job. If not for that the cancer would still be growing in me today.

Talked to my doc today, and we are going to start paying close attention to E2. I have yet to talk about hCG with him.

Thanks again for the post.

Sounds like you got more internal strength then I did at your age with cancer - I admire that. Took me a long time to come to terms with it.

Still, you might get something from the article below if you are single and will be dating again.

Thanks for the article man. I am single. It was a good read!

[quote]RoyBatty wrote:
I am working on controlling excessive E2 (estrodiol) and currently trying Arimidex. I had tried tamoxifen but not sure it did much for me. I am an over-responder to this Arimdex and my E2 dropped too low. I have settled for the time being on taking 0.25mg once a week at the time of my injection. This trims the slight spike in T conversion to E2 that occurs around day or two of my injection. After this I suspect my E2 is fine, and my T levels do not drop significantly in the one week time frame between injections. I remain open to adjustments in my protocol.[/quote]

Tamoxifen stimulates LH and FSH it does not control E2.

You should try aromasin in your case.

[quote]Tunapancake wrote:

Tamoxifen stimulates LH and FSH it does not control E2.

You should try aromasin in your case.[/quote]

Thanks. My chief complaint or issue associated with my TRT was gynecomastia. Secondary was general bloating in face and belly fat. This was The tamoxifen trial was primarily to work on limiting further issues with gyne as it blocks absorption in that area as I understand. I will do some research on Aromasin, since conversion (aromitzation) is my issue really, but it was difficult enough to find a doc to give me arimedex. I also believe shifting from every two weeks to every one week on T injections has reduced my E2 levels due to more stable T levels.

[quote]OrangeWolverine wrote:
Thanks for the article man. I am single. It was a good read![/quote]

Your welcome. Best wishes to you.

If you are injecting as you first described and not managing E2, what you feel now is expected. Try to get on the suggested protocol.

So I got my first set of bloodwork done before my last injection (so at my lowest point). My T was 290 (up from 190) and my estradiol was 23 (he said mid 40’s was the upper limit). I still am not feeling great. I’m having a hard time focusing and feel very “blah” all of the time. Libido is still down and erections are pretty weak as well. My doc wants to go up to 500 every 2 weeks instead of 400.

The every two weeks protocol is the problem. Your T is probably 1500 or more 2-3 days after the injection with very high E2 to match. Breaking up the injections to twice a week will keep your levels more steady and keep E2 from spiking so high. You will probably need arimidex to keep E2 around in the 20’s where you want it to be (consistently, not where it lands at the trough). Do whatever you can to get your doctor to let you self inject so you can prevent from continuing what you are experiencing. You feel like crap because you are on a hormonal roller coaster. Read the protocol for injections sticky and bring that info in to the doctor to discuss. Hopefully be listens to you. If not get another doctor. If you feel like crap now I doubt you will ever feel good on a every two week dosing schedule, and raising the injection size may make you feel worse.

I just spoke with my doc after thinking it over, and we revised our plan. I really didn’t want to go up to 500 every 2 weeks. I’d like my liver to make it to next year!

I am going to start weekly injections of 300. Assuming everything is okay with my bloodwork (E2 included)after 2 weeks of this plan, then he is going to let me start self-injecting.

So we got bloodwork back from a “peak day”

Test: 1180
E2: 55

We bumped me down to 200 a week since he wants to keep my test around 800. The high E2 surprised him a little bit, but not me after reading this board. He is going to refer me to an endo since he doesn’t have experience with arimidex. He agrees that I need it if I can tolerate the side effects. My biggest concern is that my chest is itchy and my nipples are tender. I assume that this is gyne starting. I know that this problem would be solved with an AI, but am okay waiting a week? I don’t want to mess with gyne.

There are no sides for almost all. Hit my thread and ask.